# SDR CA121221011

- Difficulty date: December 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 3,590 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Part number: 9742001222
- Condition: Damaged
- Location: Beacon
- Part time: 3,546 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, IT WAS NOTED THE BEACON LAMP CAME ON WITH THE BEACON SWITCH IN THE OFF POSITION WHEN THE ACFT WAS POWERED. TROUBLESHOOT SYS AND REPLACED THE RELAY LISTED ABOVE.  ALL TESTED SERVICEABLE.
